Regularity of irregularities on a brownian path
Annales de l'Institut Fourier, Volume 24 (1974) no. 2, p. 195-203

On a standard Brownian motion path there are points where the local behaviour is different from the pattern which occurs at a fixed t 0 with probability 1. This paper is a survey of recent results which quantity the extent of the irregularities and show that the exceptional points themselves occur in an extremely regular manner.

Sur la trajectoire d’un mouvement brownien, il y a des points où la conduite locale diffère du modèle qui arrive à un point fixé t 0 avec probabilité 1. Cette conférence est une revue des résultats récents qui mesurent l’étendue des irrégularités et montrent que les points exceptionnels arrivent dans une manière très régulière.

@article{AIF_1974__24_2_195_0,
     author = {Taylor, Samuel James},
     title = {Regularity of irregularities on a brownian path},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {24},
     number = {2},
     year = {1974},
     pages = {195-203},
     doi = {10.5802/aif.513},
     zbl = {0262.60059},
     mrnumber = {53 \#14699},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1974__24_2_195_0}
}
Taylor, Samuel James. Regularity of irregularities on a brownian path. Annales de l'Institut Fourier, Volume 24 (1974) no. 2, pp. 195-203. doi : 10.5802/aif.513. http://www.numdam.org/item/AIF_1974__24_2_195_0/

[1] K. L. Chung, P. Erdös and T. Sirao, On the Lipchitz's condition for Brownian motion, J. Math. Soc. Japan, 11 (1959), 263-274. | Zbl 0091.13301

[2] Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space, Trans. Amer. Math. Soc., 103 (1962), 434-450. | MR 26 #816 | Zbl 0121.13003

[3] A. Dvoretzky, On the oscillation of the Brownian motion process, Israel J. Math., 1 (1963), 212-214. | MR 29 #1675 | Zbl 0211.48303

[4] A. Dvoretzky and P. Erdös, Some problems on random walk in space, Proc. Second Berkeley Symposium (1951), 353-367. | MR 13,852b | Zbl 0044.14001

[5] C. Goffman and J. J. Loughlin, Strong and weak Φ-variation, Notices Amer. Math. Soc., 19 (1972), 405. | MR 45 #5288 | Zbl 0287.60088

[6] J. Hawkes, A lower Lipchitz condition for the stable subordinator, Z fur Wahrscheinlichkeitstheorie, 17 (1971), 23-32. | MR 43 #8125 | Zbl 0193.45002

[7] N. Jain and S. J. Taylor, Local asymptotic laws for Brownian motion, Annals of Probability, 1 (1973), 527-549. | MR 51 #1984 | Zbl 0261.60053

[8] F. B. Knight, Existence of small oscillations at zeros of Brownian motion. | Numdam | Zbl 0305.60035

[9] P. Lévy, Théorie de l'addition des variables aléatoires. Paris, 1937. | JFM 63.0490.04 | Zbl 0016.17003

[10] P. Lévy, Le mouvement brownien plan, Amer. J. Math., 62 (1940), 487-550. | JFM 66.0619.02 | MR 2,107g | Zbl 0024.13906

[11] S. Orey and S. J. Taylor, How often on a Brownian path does the law of iterated logarithm fail ? Proc. Lon. Math. Soc., 28 (3), (1974). | MR 50 #11486 | Zbl 0292.60128

[12] F. Spitzer, Some theorems concerning two-dimensional Brownian motion, Trans. Amer. Math. Soc., 87 (1958), 187-197. | MR 21 #3051 | Zbl 0089.13601

[13] S. J. Taylor, Exact asymptotic estimates of Brownian path variation, Duke Jour., 39 (1972), 219-241. | MR 45 #4500 | Zbl 0241.60069